Hedging of the European option with nonsmooth payment function

Authors

  • O. A. Glonti
  • O. G. Purtukhiya

Abstract

We consider onе type of European option in the case of the Black – Scholes financial market model whose payment function is a certain combination of binary and Asian options. The corresponding hedging scheme is analyzed.We deduce the formula for the Clark stochastic integral representation of the corresponding Wiener functional with integrand represented in the explicit form.

Downloads

Published

25.06.2018

Issue

Section

Research articles

How to Cite

Glonti, O. A., and O. G. Purtukhiya. “Hedging of the European Option With Nonsmooth Payment Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 6, June 2018, pp. 773-87, https://umj.imath.kiev.ua/index.php/umj/article/view/1594.